The essential self-adjointness of pseudodifferential operators associated with non-elliptic Weyl symbols with large potentials

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)175-202
Number of pages28
JournalOsaka Journal of Mathematics
Volume29
Issue number2
Publication statusPublished - 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{42a95c3250f84e45b8d0ab750e7fb695,
title = "The essential self-adjointness of pseudodifferential operators associated with non-elliptic Weyl symbols with large potentials",
author = "Masao Yamazaki",
year = "1992",
language = "English",
volume = "29",
pages = "175--202",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

TY - JOUR

T1 - The essential self-adjointness of pseudodifferential operators associated with non-elliptic Weyl symbols with large potentials

AU - Yamazaki, Masao

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84972582399&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972582399&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972582399

VL - 29

SP - 175

EP - 202

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -